# SDR R61A2023092600521

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003177002
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - WHILE INSTALLING WINDSHIELD WIPER BLADES THE MECHANIC ACCIDENTALLY STRUCK THE AIRCRAFT WITH THE LIFT ON THE RIGHT SIDE JUST BELOW THE COCKPIT WINDSHIELD AS MARKED BETWEEN FR5-6, STGR 8R-10R.  DURING REPAIR, ACCIDENTAL DRILLED INTO SHEAR CLIP.  SHEAR CLIP WAS REPLACED AND SKIN REPAIRED PER ETD2023-170-023453-A
